MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; SUPRARENAL AORTIC EXTENSION

ENDOLOGIX, INC. AFX; SUPRARENAL AORTIC EXTENSION
Model Number A28-28/C75-O20
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.During the initial procedure, an intraoperative type ia endoleak was detected due to inadequate overlap of the proximal extension and bifurcated device.The physician elected to implant an additional proximal extension just distal of the renal arteries, which resolved the endoleak.Approximately three (3) years post initial procedure, the patient presented with a stent graft junction (type iiia endoleak) between the bifurcated device and first implanted proximal extension.The physician elected to treat the patient by implanting a suprarenal afx device, a bare-metal (non-endologix) stent, and a palmaz (non-endologix) lg stent on (b)(6) 2019.The final angiogram confirmed that the junction leak was resolved.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Due to hospital strict policy, no data is available for this case.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Correction: g1-2 contact office, g4, h6; h6 result code ¿ remove 3233.H6 conclusion code ¿ remove 11 and 22.

Brand Name
AFX
Common Device Name
SUPRARENAL AORTIC EXTENSION
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8928623
Report Number2031527-2019-00383
Device Sequence Number11294677
Product Code MIH
UDI-Device Identifier00818009010360
UDI-Public(01)00818009010360(17)180923
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2018
Device Model NumberA28-28/C75-O20
Device Lot Number1343287-038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0008-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX BIFURCATED STENT GRAFT: 1328237-007; AFX SUPRARENAL AORTIC EXTENSION: 1343287-054
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR